Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 1, NWS Pueblo, CO

March 28, 2007Baca County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Mar 28, 2007, 6:52 PM MDT for Baca County, Prowers County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2007, 6:52 PM MDT (00:52 UTC)
Expired
Mar 28, 2007, 7:45 PM MDT
In force
53 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

Counties Baca County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 188 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2811 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2811 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
2.2
Supercell composite
12.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 290053
SVRPUB
COC009-099-290145-
/O.NEW.KPUB.SV.W.0001.070329T0052Z-070329T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
652 PM MDT WED MAR 28 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...
  SOUTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 745 PM MDT...

* AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 15 MILES
  NORTHEAST OF TWO BUTTES...OR 23 MILES NORTHWEST OF THE SAUNDERS
  ELEVATOR...AND WAS MOVING TOWARD THE NORTH AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL
  PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3745 10236 3745 10214 3804 10206 3805 10245

$$
3 follow-up statements
000 
WWUS55 KPUB 290112
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
711 PM MDT WED MAR 28 2007

COC009-290121-
/O.CAN.KPUB.SV.W.0001.000000T0000Z-070329T0145Z/
BACA CO-
711 PM MDT WED MAR 28 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR BACA
COUNTY...

THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING
MAY STILL BE IN THE AREA.

LAT...LON 3765 10238 3765 10206 3825 10206 3825 10248

$$

COC099-290145-
/O.CON.KPUB.SV.W.0001.000000T0000Z-070329T0145Z/
PROWERS CO-
711 PM MDT WED MAR 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EASTERN PROWERS COUNTY...

AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED 7 MILES SOUTHWEST OF HOLLY...OR 12 MILES WEST OF COOLIDGE...
AND WAS MOVING TOWARD THE NORTH AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  HARTMAN.
  BRISTOL.
  HOLLY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3765 10238 3765 10206 3825 10206 3825 10248

$$
000 
WWUS55 KPUB 290136
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
735 PM MDT WED MAR 28 2007

COC099-290145-
/O.CON.KPUB.SV.W.0001.000000T0000Z-070329T0145Z/
PROWERS CO-
735 PM MDT WED MAR 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EASTERN PROWERS COUNTY...

AT 733 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED NEAR HARTMAN...OR 11 MILES NORTHWEST OF 
COOLIDGE...AND WAS MOVING TOWARD THE NORTH AT 40 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
NORTHEASTERN PROWERS COUNTY.

LAT...LON 3765 10249 3765 10206 3825 10206 3825 10248

$$
000 
WWUS55 KPUB 290149
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
748 PM MDT WED MAR 28 2007

COC099-290158-
/O.EXP.KPUB.SV.W.0001.000000T0000Z-070329T0145Z/
PROWERS CO-
748 PM MDT WED MAR 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PROWERS COUNTY EXPIRED
AT 745 PM MDT...

THE STORMS ARE STILL STRONG...BUT ARE NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER.  DANGEROUS LIGHTNING...HEAVY RAIN...WIND GUSTS UP TO 
50 MPH...AND HAIL UP TO 1/2 INCH IN DIAMETER ARE STILL POSSIBLE.

LAT...LON 3765 10249 3765 10206 3825 10206 3825 10248

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 3:50 PM MDT, 3 hours 2 minutes earlier.

Area forecast discussion, Mar 28, 3:50 PM MDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MDT WED MAR 28 2007

.SHORT TERM...
(TONIGHT AND THURSDAY)

CURRENTLY...NICE WOUND UP LOW OVER THE GREAT BASIN HAS BEEN MAINLY A
WIND PRODUCER OVER SOUTHERN COLORADO...WITH DRY SLOT KILLING PRECIP
OVER ALL BUT THE SAN JUAN MOUNTAINS THIS AFTERNOON.  OVER THE
PLAINS...DRYLINE HAS MIXED INTO WRN KANSAS...WITH DEWPOINTS DROPPING
INTO THE 30S ALONG THE KS BORDER...WHILE TEENS AND 20S ARE NOTED
FARTHER WEST. RH HAS DROPPED TO NEAR OR SLIGHTLY BELOW THE CRITICAL
15 PERCENT THRESHOLD IN A FEW AREAS OVER THE PLAINS...BUT DOUBT IT
WILL REMAIN THERE FOR THE REQUIRED 3 HOURS...SO NO FIRE WEATHER
HIGHLIGHT PLANNED.  DEEP MIXING UNDER THE UPPER JET HAS PUSHED WIND
SPEEDS TOWARD HIGH WIND WARNING CRITERIA OVER THE PLAINS...WITH
GUSTS IN THE 40-50 KNOT RANGE FROM I-25 EAST. WINDS SHOULD BE NEAR
PEAK SPEEDS NOW THROUGH 00Z...THEN DIMINISH QUICKLY THIS EVENING AS
UPPER JET PUSHES EAST.

TONIGHT...LATEST RUC AND NAM BOTH SUGGEST SNOW POTENTIAL IS FAIRLY
LIMITED THIS EVENING...SO WILL CANCEL THE SNOW AND BLOWING SNOW
ADVISORY WITH THE AFTERNOON ISSUANCE.  DID KEEP THE RELATIVELY HIGH
POPS INTACT...AS A COUPLE WAVES OF FAST MOVING SNOW SHOWERS ARE
LIKELY...BUT ANY ACCUMS LOOK TO BE A COUPLE INCHES AT BEST. FARTHER
EAST...ADDED SOME ISOLATED POPS ALONG THE KS BORDER AS A FEW HIGH
BASED STORMS DEVELOP ALONG THE DRYLINE...BUT THINK ANY STRONG/SEVERE
CONVECTION WILL BE EAST IN KANSAS. WILL KEEP EASTERN MOUNTAIN/I-25
CORRIDOR DRY OVERNIGHT...AS DRY WESTERLY FLOW SHOULD DOMINATE.
SURPRISED TO SEE THE 18Z NAM DROP THE COLD FRONT SOUTH OVER THE
PLAINS SO QUICKLY...AND WILL LEAN TOWARD THE RUC/12Z GFS WHICH KEEP
THE COLD FRONT NORTH OF THE PALMER DIVIDE UNTIL MIDDAY THURSDAY. DRY
AIR MASS SUGGESTS MIN TEMPS NEAR FREEZING IN KPUB AND KCOS WHERE
WINDS DECOUPLE.

THURSDAY...FORECAST FOLLOWS THE 12Z NAM/GFS FAIRLY
CLOSELY...BRINGING THE COLD FRONT TO THE PALMER DIVIDE BY
MIDDAY...THEN SOUTH ACROSS THE AREA BY THE EVENING. THIS SOLUTION
WOULD LIMIT PRECIP CHANCES OVER THE EAST UNTIL LATE AFTERNOON...AS
MOIST UPSLOPE FLOW DEVELOPS. 18Z NAM THROWS IN A NEW SOLUTION...WITH
FRONT SLAMMING SOUTH MUCH QUICKER AND PRECIP BREAKING OUT SOONER.
LATER SHIFTS MAY NEED TO INTRODUCE MORE PRECIPITATION INTO THE EAST
IF THIS FASTER TREND CONTINUES. MOUNTAINS SHOULD SEE CONTINUED SNOW
SHOWER CHANCES UNDER THE UPPER LOW...BUT GIVEN SPOTTY NATURE OF THE
CONVECTION...HARD TO PINPOINT ANY AREA FOR SIGNIFICANT SNOW ACCUMS.
GENERALLY BROADBRUSH OF LOW ACCUMS WITH HIGH POPS AND NO HIGHLIGHT
THE WAY TO GO FOR NOW. COOLER TEMPS AREAWIDE AS COLDER AIR FILTERS
SOUTH.  --PETERSEN

.LONG TERM...
(THURSDAY NIGHT THROUGH NEXT WEDNESDAY)

WILL KEEP THIS RELATIVELY BRIEF. STILL SEVERAL METEOROLOGICAL ISSUES
FOR THE LONG TERM...INCLUDING POPS...WINDS AND TEMPERATURES AS
CLOSED UPPER LOW SLOWLY ROTATES NORTH OF THE CWFA.

LATEST LONGER TERM MODELS SUGGEST THAT CLOSED UPPER LOW SLOWLY SHIFTS
FROM FAR NORTH-CENTRAL COLORADO AT 00Z FRIDAY TO CENTRAL WYOMING BY
00Z SATURDAY AND THEN INTO NORTH DAKOTA BY 00Z SUNDAY.

THE MOVEMENT OF THE UPPER SYSTEM IS SLOWER THAN EARLIER
PROGGED...THEREFORE HAVE CONTINUED/EXTENDED POPS THROUGH FRIDAY
NIGHT. ZONAL FLOW ALOFT TO UPPER RIDGING SHOULD THEN RETURN TO THE
REGION FROM SATURDAY INTO NEXT WEEK...HOWEVER ANOTHER NORTHERLY
SURGE IS PROJECTED TO PUSH THROUGH CWFA MONDAY NIGHT...ENHANCING
POPS. GUSTY WINDS ALSO EXPECTED FROM FRIDAY NIGHT INTO SATURDAY.

WITH RELATIVELY CLOSE PROXIMITY OF CLOSED UPPER LOW FROM THURSDAY
NIGHT INTO FRIDAY NIGHT...WILL CONTINUE TO PAINT UNSETTLED
METEOROLOGICAL PICTURE THIS TIME-FRAME...WITH SEVERAL INCHES OF
ACCUMULATING SNOW POSSIBLE OVER THE HIGHER TERRAIN...ESPECIALLY
ABOVE 7000 FEET.

COOLEST TEMPERATURES OF THE LONG TERM SHOULD BE ON FRIDAY...WHILE
WARMEST TEMPERATURES SHOULD BE NOTED FROM SATURDAY INTO MONDAY.
THANKS AGAIN TO SURROUNDING OFFICES FOR COORDINATION/COLLABORATION.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 28, 6:49 AM MDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
649 AM MDT WED MAR 28 2007

COZ058>089-093>099-291300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
649 AM MDT WED MAR 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS WILL SPREAD ACROSS THE REGION TODAY AS A COLD FRONT
MOVES ACROSS THE MOUNTAINS AND INTO THE PLAINS BY TONIGHT.  SOUTH TO
SOUTHWEST WINDS WILL INCREASE THIS MORNING AT 25 TO 35 MPH.  GUSTS
UP TO 50 MPH WILL BE POSSIBLE ACROSS THE PLAINS...WITH GUSTS UP TO
65 MPH ACROSS THE MOUNTAINS.

MODERATE TO HEAVY SNOW WILL CONTINUE ACROSS THE WESTERN MOUNTAINS
TODAY...WITH THE HEAVIEST SNOW FALLING ACROSS THE EASTERN
SAWATCH...MOSQUITO RANGE...AND ALL OF LAKE COUNTY.  TOTAL SNOWFALL
ACCUMULATIONS OF 4 TO 8 INCHES WILL BE POSSIBLE IN THESE AREAS BY
MIDNIGHT...WITH LOCALLY HIGHER AMOUNTS ACROSS THE WEST AND SOUTHWEST
FACING SLOPES.  SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45
THIS MORNING...WILL CAUSE WHITE OUT CONDITIONS AT TIMES OVER THE
MOUNTAIN PASSES IN AREAS OF BLOWING AND DRIFTING SNOW.

LIGHT TO MODERATE SNOWFALL WILL CONTINUE ACROSS THE EASTERN SAN JUAN
AND LA GARITA MOUNTAINS TODAY...WHERE TOTAL SNOWFALL ACCUMULATIONS OF
2 TO 5 INCHES CAN BE EXPECTED BY MIDNIGHT TONIGHT.  ISOLATED TO
SCATTERED SNOW SHOWERS WILL BE POSSIBLE ACROSS THE HIGHER ELEVATIONS
OF THE SANGRE DE CRISTO MOUNTAINS...AND PIKES PEAK.  LOCAL
ACCUMULATIONS OF UP TO 3 INCHES WILL BE POSSIBLE IN THESE AREAS.

ISOLATED EMBEDDED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS
AND HIGH VALLEYS BY AFTERNOON...WITH THE PRIMARY THREAT BEING
DANGEROUS CLOUD TO GROUND LIGHTNING.  LOCALLY INTENSE SNOWFALL RATES
OF UP TO 2 INCHES PER HOUR WILL BE POSSIBLE UNDER THESE THUNDER SNOW
SHOWERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONE TO FOUR INCHES OF SNOW ACCUMULATION WILL BE POSSIBLE OVER THE
CENTRAL MOUNTAINS ON THURSDAY...WITH ANOTHER ONE OR TWO INCHES
POSSIBLE THURSDAY NIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE
THURSDAY AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY TODAY AND TONIGHT ACROSS THE MOUNTAINS FOR WIND GUSTS AND
SNOWFALL...AND WILL BE POSSIBLE TODAY ACROSS THE EASTERN PLAINS FOR
STRONG WIND GUSTS.

In the hours before

Local storm report, Mar 28, 6:00 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
600 PM MDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     N SHERIDAN LAKE         38.47N 102.29W
03/28/2007  M69 MPH          KIOWA              CO   TRAINED SPOTTER

            PEA SIZED HAIL ALSO REPORTED.

&&

SR

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 6:53 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers52 min
Mar 28, 8:00 PM MDTTornado WarningPUBKiowa, Prowers60 min
Mar 28, 8:40 PM MDTTornado WarningPUBKiowa, Prowers28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.